# SDR SWIA200718245

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 12,098 hours, 9,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emregency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS IN THE CEILING AND AFT SECTION OF EMERGENCY FLOOR LEVEL LIGHTING IS INOP.  REPLACED AFT EMERGENCY BATTERY PACK.  REF AMM 33-50-00.
